# SDR JR2R20250408976

- Difficulty date: April 8, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N86350
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000633
- Aircraft time: 16,363 hours, 10,043 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Part serial: NSN
- Condition: Chafed
- Location: Zone 200
- Part time: 16,363 hours, 10,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AISLE SEAT TRACK AT RBL 11, BETWEEN FRAME 75 AND 76 IS CHAFED BEYOND LIMITS.
